Research ArticleOpen accessPhrase in the titleNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
3 results for “Modified Weibull Distribution”
Set a search alertResearch ArticleOpen accessPhrase in the titleImprovement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy ParametersNeama Salah Youssef TemrazJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 7 Sep 2017 · 6,943 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEnhancing Lifetime Data Modeling With the Modified Version of Weibull Distribution: A Comparative ApproachArjun Kumar Gaire, Shahid Mohammad, Yogendra Bahadur GurungJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 8 Oct 2025 · 3,085 accessesView PDFCite